# SDR COMA0360377

- Difficulty date: August 18, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 22,101 hours, 21,393 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R100461
- Condition: Cracked
- Location: Lt Wing
- Part time: 22,101 hours, 21,393 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF SERVICE BULLETIN S/B A601R-57-031, A CRACK WAS FOUND IN THE LEFT WING LOWER PLANK IN THE AREA OF THE REAR SPAR AT WS 148.019.  THE PLANK WAS REPAIRED PER BOMBARDIER REO 601R-57-21-351.
